# SDR ASAA9780118

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS FROM ROWS 21 TO 24 WERE FOUND INOPERATIVE.   REPLACED THE BATTERIES IN THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
